Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Conjunto finito")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 128

  • Page / 6

Export

Selection :

  • and

New sets with large Borsuk numbersHINRICHS, Aicke; RICHTER, Christian.Discrete mathematics. 2003, Vol 270, Num 1-3, pp 137-147, issn 0012-365X, 11 p.Article

Unitary operators preserving waveletsRZESZOTNIK, Ziemowit; XIAOFEI ZHANG.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 5, pp 1463-1471, issn 0002-9939, 9 p.Article

Solving a system of difference constraints with variables restricted to a finite setFISHBURN, John P.Information processing letters. 2002, Vol 82, Num 3, pp 143-144, issn 0020-0190Article

A short proof of Fisher's inequalityPALISSE, R.Discrete mathematics. 1993, Vol 111, Num 1-3, pp 421-422, issn 0012-365XConference Paper

The asymmetric contact process on a finite setSCHINAZI, R.Journal of statistical physics. 1994, Vol 74, Num 5-6, pp 1005-1016, issn 0022-4715Article

On cross-intersecting familiesFRANKL, P.Discrete mathematics. 1992, Vol 108, Num 1-3, pp 291-295, issn 0012-365XArticle

Density of union-closed familiesWOJCIK, P.Discrete mathematics. 1992, Vol 105, Num 1-3, pp 259-267, issn 0012-365XArticle

The commutation of finite sets: a challenging problemCHOFFRUT, Christian; KARHUMÄKI, Juhani; OLLINGER, Nicolas et al.Theoretical computer science. 2002, Vol 273, Num 1-2, pp 69-79, issn 0304-3975Conference Paper

Borel subrings of the realsEDGAR, G. A; MILLER, Chris.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 4, pp 1121-1129, issn 0002-9939, 9 p.Article

Accurate enclosure of the zero set of multivariate polynomialsBOESE, Fritz G; LUTHER, Wolfram J.BIT (Nordisk Tidskrift for Informationsbehandling). 2003, Vol 43, Num 2, pp 245-261, issn 0006-3835, 17 p.Article

Approximation algorithms for hitting objects with straight linesHASSIN, R; MEGIDDO, N.Discrete applied mathematics. 1991, Vol 30, Num 1, pp 29-42, issn 0166-218X, 14 p.Article

Elementariness of a finite set of words is co-NP-completeNERAUD, J.Informatique théorique et applications (Imprimé). 1990, Vol 24, Num 5, pp 459-470, issn 0988-3754, 12 p.Article

Tame sets, dominating maps, and complex toriBUZZARD, Gregery T.Transactions of the American Mathematical Society. 2003, Vol 355, Num 6, pp 2557-2568, issn 0002-9947, 12 p.Article

Extensions linéaires compatibles d'un ordre partiel fini = Compatible linear extensions of a finite partially ordered setCombe-Louche, Chantal; Bonnet, Robert.1993, 72 p.Thesis

The strong open set condition for self-conformal random fractalsPATZSCHKE, Norbert.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 8, pp 2347-2358, issn 0002-9939, 12 p.Article

Functors on the category of finite setsDOUGHERTY, R.Transactions of the American Mathematical Society. 1992, Vol 330, Num 2, pp 859-886, issn 0002-9947Article

Universal cycles for combinatorial structuresFAN CHUNG; DIACONIS, P; GRAHAM, R et al.Discrete mathematics. 1992, Vol 110, Num 1-3, pp 43-59, issn 0012-365XArticle

A note on Lo-fuzzy nearly compact spacesBÜLBÜL, A.Fuzzy sets and systems. 1998, Vol 93, Num 2, pp 235-239, issn 0165-0114Article

Characterization of some random partitionsSIBUYA, M; YAMATO, H.Japan journal of industrial and applied mathematics. 1995, Vol 12, Num 2, pp 237-263, issn 0916-7005Article

Differential calculus and gauge theory on finite setsDIMAKIS, A; MÜLLER-HOISSEN, F.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 9, pp 3159-3178, issn 0305-4470Article

Union-closed familiesPOONEN, B.Journal of combinatorial theory. Series A. 1992, Vol 59, Num 2, pp 253-268, issn 0097-3165Article

Beyond the Erdös-Ko-Rado theoremFRANKL, P; FÜREDI, Z.Journal of combinatorial theory. Series A. 1991, Vol 56, Num 2, pp 182-194, issn 0097-3165Article

Topological invariants of analytic sets associated with noetherian familiesNOWEL, Aleksandra.Annales de l'Institut Fourier. 2005, Vol 55, Num 2, issn 0373-0956, VII, X, 549-571 [25 p.]Article

On the b-stable set polytope of graphs without bad K4GIJSWIJT, Dion; SCHRIJVER, Alexander.SIAM journal on discrete mathematics (Print). 2003, Vol 16, Num 3, pp 511-516, issn 0895-4801, 6 p.Article

On a representation of posets by fuzzy setsSESELJA, B; TEPAVCEVIC, A.Fuzzy sets and systems. 1998, Vol 98, Num 1, pp 127-132, issn 0165-0114Article

  • Page / 6